MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1210/jcemcr/luaf093

Медицинская библиотека · JCEM case reports · 2025

Co-Occurrence of Hypophysitis and Thyroiditis Induced by PD-L1 Inhibitor Avelumab: Clinical Insights.

Zavgorodneva Zhanna, Khan Muzammil, Guber Helena

Клинический случайСтатьяПеревод в очереди

Аннотация

Various endocrinopathies have been described in patients with malignancies who are receiving treatment with immune checkpoint inhibitors (ICIs). We present the case of a patient who was hospitalized with an acute alteration in mental status and was referred to the endocrinology service for evaluation of abnormal thyroid function tests. Subsequent investigation revealed the presence of acute adrenal insufficiency, which was successfully managed with steroid replacement therapy. This case highlights a unique simultaneous presentation of thyrotoxicosis due to thyroiditis and adrenal insufficiency due to hypophysitis in a patient treated with ICI avelumab for 5 months.

Для цитирования: Zavgorodneva Zhanna, Khan Muzammil, Guber Helena. Co-Occurrence of Hypophysitis and Thyroiditis Induced by PD-L1 Inhibitor Avelumab: Clinical Insights.. JCEM case reports. 2025. DOI: 10.1210/jcemcr/luaf093.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.